# SDR VTZA96170

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41055
- System (JASC): 5246 · Fluid Service Doors
- Part: Lav Service Door
- Part number: 14153133501
- Condition: Missing
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

FLT NR 6150 - IAD-EWR - DURING POST FLIGHT WALK AROUND, DISCOVERED THAT THE TOILET SERVICE DOOR WAS MISSING AFTER LANDING.  MX OPENED DMI NR 17384 IAW CDL 52-40.  MX LATER CLEARED DMI NR 17384 ON APR 25, 1996 BY REPLACING THE TOILET SERVICE DOOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
